# SDR AALA20002160

- Difficulty date: December 29, 2000
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: D
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR LIGHT AT SEAT 6D THROUGH 15D INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR LIGHT WIRE AT SEAT 5 AND 6.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
